# SDR 2000ZZZM194

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 611 - IND-EWR - NR 3 ENGINE FIRE DETECTOR GROUND LIGHT ILLUMINATED.  TROUBLESHOOTING, AIRCRAFT HAS BRIEF HISTORY OF REPEAT WRITE UPS.  VISUALLY CHECKED FIRE LOOP, NO ABNORMAL CONDITION NOTICED.  LIGHT HAS NOT BEEN ON SINCE AIRCRAFT WAS PARKED.  UNABLE TO DUPLICATE OR CREATE INDICATION.  (M)
